Skip to Content

When you first start taking suboxone, do you still have some of the withdrawal symptons? leg pain?

Responses (2)

Anonymous 25 May 2010

When I received my first 8 mg. dose all my symptoms were gone ! Maybe you need your dosage upped. Did you tell your doctor that you are still experiencing withdrawal symptoms? I recently had to tell my Dr. I felt like I needed more and she was such a sweetheart about it-no problem at all!Good luck to you my dear.I hope your withdrawal will be smoother for you.Let me know how it goes :)

subzero58 25 May 2010

hi pd,when you first start on sub the correct dose will take most if not all of your w/d symptoms away.if your still feelin cramps and pain tell your doc right away.just remember the more you take is the more you you have taper from in the end.but get the correct dose now for the first couple of weeks then find a dose that will get you through till the next dose.

cheersrichard 2 Jun 2010

Hi make sure your doc has an exit plan as , one day you might want to came off and there isn't much help to caome off so worth asking the question,i didn't and don't want you to go through what i went through my friend.All the best hope you get well, for legs im taking(detox stage) magnesium high grade 3types with a herbal supp "cramp bark" has made 30% difference no doubt ,less restless and can sit still now.cheers, hope this helps, not much else im helpfull at at the mo.

subzero58 2 Jun 2010

hi,if you are on this site and have other questions try suboxone talk.com its posted by an ex addict doctor and you may find some insightful information. i post on it also,same username.hope things are going well for you... subzero58... pete

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions